# SDR SB05021

- Difficulty date: January 31, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS ON SEATS 24L AND 25L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1137 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
